# SDR SWAA2024111145735

- Difficulty date: October 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ LBL 1 STA 540 MKD DOT<[01] REMOVED AND REPLACED SUPPORT BREAK AS PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0.;[02] VERIFIED STEP 1;[03] ADDING DWG USED 143A0060;[04] VERIFIED DWG ADDED
